1308718111 22 Help! Possible probiotic overdose? (sorry maybe tmi)?

I don't know what to. Do. I've had diarhea for 7 days now. with. no. Sign of it. getting. any. better. it. Occurs throughout the day and night, even disturbing my sleep with. Bloating and pain. The stool is. Tan-ish, which. according. to. The research I have. done. Means there. is. mucus in it.

About a. Month ago I finished a. course. Of antibiotics for a. Kidney infection. I am. Pregnant. I'd no. Bowel trouble.

Because of chronic fatigue, my doctor told. Me I have. Candida overgrowth. She put me on. a. Powerful probiotic. The one I used to. take. Was 1 billion live organisms. This one is. 15 billion live organisms. I took. it. a. Couple of days with. no. Ill effect. then. The diarhea. I haven't taken it. 4 days now. yet. The diarhea remains.

I don't know what to. Do. any. thoughts? I'm only asking on. here. because. It's the week-end and I can't see. going. to. The ER for this. nevertheless, it. is. Quite uncomfortable and I'd like. Relief asap.

Comments are closed.

Set your Twitter account name in your settings to use the TwitterBar Section.

Page optimized by WP Minify WordPress Plugin